• Size

    120 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Misc: Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). Safety coated pain reliever (NSAID). America's aspirin. Doctor recommended. 100 years. stjosephaspirin.com. Taking care of American families for over 100 years. St. Joseph is America's aspirin. Gluten free. Easy to swallow coated tablets. Coating helps protect against stomach upset. Questions or comments? Call 1-855-785-6381 weekdays 9 AM to 5 PM EST.

    Identifier

    00816526010016

    SKU/UPC

    81652601001

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St Joseph
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Genuine Aspirin (NSAID) pain reliever/fever reducer. The wonder drug. Safe pain relief plus lifesaving benefits. Questions or comments? 1-800-331-4536 (Mon - Fri 9 AM - 5 PM EST) or wwww.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555372

    SKU/UPC

    31284355537

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    Genuine aspirin. Bayer®. Aspirin (NSAID) pain reliever/fever reducer. The Wonder Drug®. Safe pain relief plus lifesaving benefits. 325mg. 100 coated tablets. Uses: Temporarily relieves: Headache. Muscle pain. Toothache. Menstrual pain. Pain and fever of colds. Minor pain of arthritis. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer, the Bayer Cross and The Wonder Drug are registered trademarks of Bayer.

    Identifier

    00312843536357

    SKU/UPC

    31284353635

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    80 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID), 200 mg. Liqui-Gels. Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730169400

    SKU/UPC

    30573016940

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Store at 68 - 77 degrees F (20 - 25 degrees C). Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    1 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Prevents further irritation. Prompt, soothing relief from painful burning, itching and discomfort. Shrinks swollen hemorrhoidal tissue. Protects irritated tissue. Relieves internal and external discomfort. Questions or comments? Call weekdays 9 AM to 5 PM EST at 1-800-99PrepH or 1-800-997-7374. For most recent product information, visit www.preparationh.com. Made in Canada.

    Identifier

    00305732871103

    SKU/UPC

    30573287110

    Manufacturer

    Pfizer

    Brand

    Preparation H
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/Diphenhydramine citrate, 38 mg. Coated caplets (Capsule-shaped tablets). Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730164207

    SKU/UPC

    30573016420

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Coated caplets (capsule-shaped tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730160209

    SKU/UPC

    30573016020

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    60 ct

    Description

    Other Information: Each Caplet Contains: calcium 300 mg, sodium 1 mg. Contains lactose (milk). Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Save carton for full directions and warnings. Misc: Buffered aspirin (NSAID) pain reliever. Low dose aspirin with a calcium carbonate buffer. Aspirin regimen. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM-5PM EST) or www.bayeraspirin.com. Made in the USA of US and imported materials.

    Identifier

    00312843555396

    SKU/UPC

    31284355539

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730150408

    SKU/UPC

    30573015040

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555365

    SKU/UPC

    31284355536

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    0.5 oz

    Description

    Other Information: Store at 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Misc: Bacitracin zinc. Neomycin sulfate. Polymyxin B sulfate. 24 hour infection protection. No sting. No. 1 doctor recommended brand. Effective germ kill formula. Every cut. Every time. Use with Band-Aid brand bandages. Heliderm technology. Questions? Call toll free 800-223-0182 or 215-273-8755. Neosporin Original Ointment with the unique Heliderm technology provides a nourishing environment for skin (Formulated with a unique base of cocoa butter, cottonseed oil, olive oil, sodium pyruvate, vitamin E (tocopheryl acetate), and petrolatum). www.neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00300810730884

    SKU/UPC

    30081073088

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    16 floz

    Description

    T.N. Dickinson's® Witch Hazel® For Face & Body. Cleanse, soothe, treat. 100% Natural astringent. Gentle relief for: Oily, irritated, red, damaged, blemished, or inflamed skin. 16 fl oz (473 ml). Cleans & refreshes... naturally! Our 100% Natural astringent gently cleanses and conditions skin without removing essential moisture. Witch hazel is dermatologist recommended. Contains no artificial fragrances or dyes. Cleans deep down to your pores. 100% Natural. Uses: Temporarily relieves minor skin irritations due to: Minor cuts. Minor scrapes. Insect bites. We never test on animals. Questions or Comments Call toll free: 1-888-860-2279. www.tndickinsons.com. ©2016.

    Identifier

    00052651000069

    SKU/UPC

    5265100006

    Manufacturer

    Dickinson Brands Inc.

    Brand

    T.N. Dickinson's
  • Size

    0.5 oz

    Description

    Other Information: Store at 68 to 77 degrees F (20 to 25 degrees C). Misc: Bacitracin zinc. Neomycin sulfate. Polymyxin B sulfate. Pramoxine HCl. No. 1 doctor recommended brand. Dual Action Ointment: 24 hr infection protection; maximum strength pain relief. No sting. + pain relief ointment. Soothes cuts, scrapes, and burns. Every cut. Every time. Use with band-aid bandages. Questions? Call toll free 800-223-0182 or outside US, dial collect 215-273-8755. www.neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00300810746885

    SKU/UPC

    30081074688

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    50 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if neck wrap or foil inner seal imprinted safety seal is broken or missing. Misc: Ibuprofen tablets USP. Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450481023

    SKU/UPC

    30045048102

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    24 ct

    Description

    For ages 6-11 years. Fever, Aches & Pains: Lasts up to 8 hours. Read all product information before using. Keep this carton for important information. This product is intended for use in children ages 6 years - 11 years. One dose lasts 6-8 hours. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degree C (104 degrees F).

    Identifier

    00305730175111

    SKU/UPC

    30573017511

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. 24 caplets (capsule-shaped tablets). Visit us at www.excedrin.com.

    Identifier

    00300672039248

    SKU/UPC

    30067203924

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    1 oz

    Description

    Other Information: Store at 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Misc: Bacitracin zinc. Neomycin sulfate. Polymyxin B sulfate. 24 hour infection protection. No sting. No. 1 doctor recommended brand. Effective germ kill formula. Every cut. Every time. Use with Band-Aid brand bandages. Heliderm technology. Questions? Call toll free 800-223-0182 or 215-273-8755. Neosporin Original Ointment with the unique Heliderm technology provides a nourishing environment for skin (Formulated with a unique base of cocoa butter, cottonseed oil, olive oil, sodium pyruvate, vitamin E (tocopheryl acetate), and petrolatum). www.neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00300810730877

    SKU/UPC

    30081073087

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in Germany.

    Identifier

    00325866105028

    SKU/UPC

    32586610502

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    4 floz

    Description

    Other Information: Each Teaspoon Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Contains Ibuprofen, oral suspension (NSAID) 100 mg per 5 ml (teaspoon). Dye-free. Pain reliever/fever reducer. Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 am to 8:00 pm EST. www.motrin.com.

    Identifier

    00300450184047

    SKU/UPC

    30045018404

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    120 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Safety coated aspirin. For Adult Use: Often recommended by doctors for adult aspirin regimen use. Small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843536371

    SKU/UPC

    31284353637

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    50 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am-5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105035

    SKU/UPC

    32586610503

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Low Dose Orange Flavored Chewable Tablets. Pain Reliever. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg orange chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    4 floz

    Description

    Other Information: Each teaspoon contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: For ages 2 to 11. 100 mg per 5 ml (teaspoon). Contains ibuprofen oral suspension (NSAID). Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST. www.motrin.com.

    Identifier

    00300450192042

    SKU/UPC

    30045019204

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am-5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105011

    SKU/UPC

    32586610501

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID)/pain reliever. Caffeine/adjuvant. Fast relief at the site of pain. www.bayeraspirin.com. Made in the USA of US and imported materials.

    Identifier

    00312843510500

    SKU/UPC

    31284351050

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/caffeine/pyrilamine maleate. Multi-symptom relief of cramps, bloating, fatigue, backache & headache. www.midol.com.

    Identifier

    00312843024717

    SKU/UPC

    31284302471

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    40 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/diphenhydramine citrate, 38 mg tablets. Pain reliever (NSAID)/nighttime sleep-aid. 40 coated caplets (capsule-shaped tablets). Do not use if carton is opened or if printed foil under cap is broken or missing. Read and keep carton for complete warnings and information.

    Identifier

    00300450563408

    SKU/UPC

    30045056340

    Manufacturer

    McNeil

    Brand

    Motrin
  • Size

    4 floz

    Description

    Other Information: Each 5 ml (1 tsp) Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Acetaminophen. Pain reliever - Fever reducer. 160 mg per 5 ml. Ages 2-11. Ibuprofen free. Alcohol free. Aspirin free. See new warning. Tylenol: Heritage of care. History of relief. Snap this code or text TYKID to 87715. Msg & data rates may apply. Text Help for help. Text Stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years.

    Identifier

    00300450123046

    SKU/UPC

    30045012304

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Liqui-Gels. Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730169202

    SKU/UPC

    30573016920

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Description

    Aleve® Pain Reliever/Fever Reducer. All Day Strong®. Naproxen sodium tablets, 220mg (NSAID). Bayer. Strength to last 12 hours. 100 caplets. Capsule-shaped tablets. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Muscular aches. Menstrual cramps. Toothache. Temporarily reduces fever. Backache. Headache. The common cold. Bayer, the Bayer Cross, Aleve and all day strong are registered trademarks of Bayer. Safety Squease is a registered trademark of The Procter & Gamble Company. Used with permission. Questions or comments 1-800-395-0689 (Mon-Fri 9am - 5pm EST).

    Identifier

    00325866105066

    SKU/UPC

    32586610506

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Safety coated aspirin. Questions or comments? 1-800-331-4536 (Mon to Fri 9am to 5pm EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    40 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/Diphenhydramine citrate, 38 mg. Coated caplets (Capsule-shaped tablets). Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730164306

    SKU/UPC

    30573016430

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com.

    Identifier

    00300672000910

    SKU/UPC

    30067200091

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    4 floz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    100 ct

    Description

    Bayer® Aspirin Regimen Aspirin [NSAID] Pain Reliever Safety Coated Caplets. 325 mg. 100 enteric coated caplets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief. Ask your doctor about other uses for Bayer safety coated 325 mg Aspirin. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843555655

    SKU/UPC

    31284355565

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened, or neck wrap or foil inner seal imprinted Tylenol is broken or missing. Misc: Acetaminophen, diphenhydramine HCl. Non-habit forming. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free). Visit us at www.tylenol.com.

    Identifier

    00300450482259

    SKU/UPC

    30045048225

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    6 floz

    Description

    Other Information: Store at 68 to 77 degrees F (20 to 25 degrees C). Misc: Calamine plus itch reliever. Made in Canada.

    Identifier

    00301875465063

    SKU/UPC

    30187546506

    Manufacturer

    Valeant Pharmaceuticals

    Brand

    Caladryl
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Coated caplets (Capsule-shaped tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730160308

    SKU/UPC

    30573016030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). For most recent product information, visit www.Advil.com.

    Identifier

    00305730150200

    SKU/UPC

    30573015020

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if neck wrap or foil inner seal imprinted safety seal is broken or missing. Misc: Pain reliever/fever reducer (NSAID). Coated caplets (capsule-shaped tablets). www.motrin.com.

    Identifier

    00300450481016

    SKU/UPC

    30045048101

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: All day strong. Naproxen sodium capsules, 220 mg (NSAID). Strength to lasts 12 hours. Liquid gels (Liquid filled capsules). 1-800-395-0689 (Mon-Fri 9 AM-5 PM EST). Made in India.

    Identifier

    00325866528131

    SKU/UPC

    32586652813

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). DO not use if carton is opened or neck wrap or foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen extended-release tablets. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. 24 caplets (capsule-shaped bi-layer tablets). Push & turn cap. Contains no aspirin. Visit us at www.tylenol.com.

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    0.23 oz

    Description

    Campho-Phenique® Maximum Strength Medicated Original Gel Formula Cold Sore Treatment. Specially formulated for cold sores/fever blisters. Helps prevent infection to promote healing. Bayer. Instantly relives pain & itch. Stops pain. Promotes healing. For instant relief of pain and itch due to insect bites and minor skin irritation, try Campho-Phenique® antiseptic gel or liquid. Find them in the first aid aisle. Uses: For temporary relief of pain and itching associated with cold sores and fever blisters. First aid to help prevent infection. Questions or comments 1-800-986-0369 (Mon - Fri 9am - 5pm EST) or www.campho.com. Bayer, the Bayer Cross and Campho-Phenique are registered trademarks of Bayer.

    Identifier

    00300240212011

    SKU/UPC

    30024021201

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Campho-Phenique
  • Size

    36 ct

    Description

    Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Misc: Pain reliever (NSAID). Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). Safety coated (Coating helps protect against stomach upset). America's aspirin. Doctor recommended. 100 years. Micro tablets (Now in a new, smaller, easier to swallow micro tablet). Gluten free. Find out more at stjosephaspirin.com.

    Identifier

    00816526010009

    SKU/UPC

    81652601000

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    150 ct

    Description

    Ecotrin® Safety Coated Aspirin Low Strength Tablets. (NSAID) pain reliever. #1 cardiologist recommended. 81mg Uses: For the temporary relief of minor aches and pains due to: The common cold. Toothache. Muscle pain. Headache. Menstrual pain. Minor pain of arthritis. Or as recommended by your doctor. Questions or comments 1-866-255-5202. ecotrin.com. ©2015 Medtech Products Inc.

    Identifier

    00042037104276

    SKU/UPC

    4203710427

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Ecotrin
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Store between 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Do not use if carton is opened or if foil seal under bottle cap printed safety seal is broken or missing. Misc: Ibuprofen capsules, 200 mg. Pain reliever/fever reducer (NSAID). New. Liquid filled capsules. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450409201

    SKU/UPC

    30045040920

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    1 oz

    Description

    Misc: 1% hydrocortisone. Relieves itch fast. Strongest itch medicine without a prescription (Refers to the ingredient hydrocortisone). Doctors recommend No. 1 itch medicine (Refers to the ingredient hydrocortisone). Skin irritation & rashes. Inflammation & redness. Insect bites, poison ivy. Water resistant formula. Helps seal in healing. Serious medicine, fast comfort. www.Chattem.com. For more information please visit: www.Cortizone10.com.

    Identifier

    00041167003930

    SKU/UPC

    4116700393

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/Fever reducer (NSAID). Coated get caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730165303

    SKU/UPC

    30573016530

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetminophen. For adults. 500 mg each. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-237-8755 (collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). Contains no aspirin.

    Identifier

    00300450449054

    SKU/UPC

    30045044905

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    50 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F. Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: All day strong. Naproxen sodium capsules, 220 mg (NSAID). Strength to last 12 hours. Liquid filled capsules. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105042

    SKU/UPC

    32586610504

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730160407

    SKU/UPC

    30573016040

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    1 oz

    Description

    Misc: 1% hydrocortisone anti-itch creme. With healing aloe. Relieves itch fast. Strongest itch medicine without a prescription (Refers to the ingredient hydrocortisone). Doctors recommend No. 1 itch medicine (Refers to the ingredient hydrocortisone). Skin irritation & rashes. Inflammation & redness. Insect bites, poison ivy. Absorbs quickly. Serious medicine, fast comfort. Feel the heal. www.Chattem.com. For more information please visit: www.Cortizone10.com.

    Identifier

    00041167003916

    SKU/UPC

    4116700391

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all directions and warnings before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730168205

    SKU/UPC

    30573016820

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetaminophen. For adults. 500 mg each. See new warning. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text Tylenol to 87715. MSG & data rates may apply. Text Help for help. Text Stop for stop. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Care to recycle. Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). Contains no aspirin.

    Identifier

    00300450449092

    SKU/UPC

    30045044909

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4 floz

    Description

    Advil Children’s® Suspension Bubble Gum Flavored Liquid Fever Reducer/Pain Reliever. Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5ml. Aches & pains. Lasts up to 8 hours. For ages 2-11 years. Alcohol-free. Uses temporarily: Reduces fever. Relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Long lasting: up to 8 hours of fever reduction. Great convenience: long duration means fewer doses needed per day. Questions or comments Call toll-free 1-800-88-ADVIL or ask your pharmacist, doctor or health care professional. For most recent product information, visit www.advil.com. ©2012 Pfizer Inc.

    Identifier

    00305730207300

    SKU/UPC

    30573020730

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    50 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, backache, toothache, muscular aches, minor pain of arthritis, the common cold, premenstrual and menstrual cramps, and temporarily reduces fever. Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Compare to tylenol extra strength active ingredient+. +This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol extra strength. Extra strength, easy to swallow. Easy tabs.

    Identifier

    00036800115842

    SKU/UPC

    3680011584

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Multi-Symptom relief of: cramps, bloating, fatigue, backache & headache. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST).

    Identifier

    00312843158597

    SKU/UPC

    31284315859

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    40 ct

    Description

    Pain reliever (NSAID). Solubilized ibuprofen capsules, 200 mg. Each Capsule Contains: Potassium 20 mg. For most recent product information, visit www.Advil.com.

    Identifier

    00305730168304

    SKU/UPC

    30573016830

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4 flo

    Description

    Other Information: Each Teaspoon Contains: sodium 3 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: Fruit flavored liquid for ages 2-11 years. Ibuprofen 100 mg. Fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information, visit www.Advil.com. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730170307

    SKU/UPC

    30573017030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    36 ct

    Description

    Doctor recommended 81 mg dose. Chewable aspirin pain reliever (NSAID). Aspirin regimen. America's original great tasting orange flavor! Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone.

    Identifier

    00816526010047

    SKU/UPC

    81652601004

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730150309

    SKU/UPC

    30573015030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Midol® Complete Gelcaps. Acetaminophen/caffeine/pyrilamine maleate. Pain reliever/diuretic/antihistamine. Bayer. Maximum strength. Multi-symptom. Relief of: Caps, bloating fatigue, backache & headache. 24 gelcaps. Bayer, the Bayer Cross and Midol are registered trademarks of Bayer. Uses for the temporary relief of these symptoms associated with menstrual periods: Cramps. Bloating. Water-weight gain. Headache. Backache. Muscle aches. Fatigue. Questions or comments 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.midol.com. Visit midol.com.

    Identifier

    00312843172531

    SKU/UPC

    31284317253

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Midol
  • Size

    100 ct

    Description

    Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Caplets (capsule-shaped tablets). Visit us at www.excedrin.com. Questions or comments? 1-800-468-7746.

    Identifier

    00300672039910

    SKU/UPC

    30067203991

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    40 ct

    Description

    Other Information: Each Capsule Contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Solubilized ibuprofen capsules, 200 mg. Liquid filled capsules. Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730169301

    SKU/UPC

    30573016930

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened, or neck wrap or foil inner seal imprinted Tylenol is broken or missing. Misc: Acetaminophen, Diphenhydramine HCl. Non-habit forming. See new warning. Heritage of care. History of relief. Help improve yopur sleep habits. My-coach sleep. Visit us at www.tylenol.com. Care to recycle. Contains no aspirin. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).

    Identifier

    00300450482112

    SKU/UPC

    30045048211

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/Fever reducer (NSAID). Coated get caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730165204

    SKU/UPC

    30573016520

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    1 oz

    Description

    Misc: 1% hydrocortisone anti-itch creme. Intensive healing formula (Contains 7 healing moisturizers and vitamins A,C & E). With antioxidants & Chamomile. Helps heal itch fast. Proven to moisturize 24 hours. Doctors recommend No. 1 itch medicine (Refers to the ingredient hydrocortisone). Rashes & redness. Eczema & psoriasis. Inflammation & irritation. Dry, itchy skin. Calms, nourishes, hydrates. Safe for sensitive skin. Ultra creamy formula helps heal problem skin. Feel the heal. www.Chattem.com. For more information please visit: www.Cortizone10.com.

    Identifier

    00041167003503

    SKU/UPC

    4116700350

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    1 oz

    Description

    Misc: 1% hydrocortisone anti-itch creme. Soothes itch fast. Strongest itch medicine without a prescription (Refers to the ingredient hydrocortisone). Doctors recommend No. 1 itch medicine (Refers to the ingredient hydrocortisone). Dry, itchy skin. Skin irritation & rashes. Eczema & psoriasis. Moisturizes while it relieves. Enriched with aloe. Plus 10 moisturizers. Serious, medicine, fast comfort. Creme + 10 intensive moisturizers. Feel the heal. www.Chattem.com. For more information please visit: www.Cortizone10.com.

    Identifier

    00041167010563

    SKU/UPC

    4116701056

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    20 ct

    Description

    Misc: For complete relief of: cramps; headache; backache; irritability; bloating. Aspirin-free and caffeine-free with acetaminophen, pamabrom & pyrilamine maleate. www.pamprin.com. Made in Canada.

    Identifier

    00041167300121

    SKU/UPC

    4116730012

    Manufacturer

    Chattem

    Brand

    Pamprin
  • Size

    100 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, backache, toothache, muscular aches, minor pain of arthritis, the common cold, premenstrual and menstrual cramps, and temporarily reduces fever. Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Compare to tylenol extra strength active ingredient+. +This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol extra strength. Extra strength, easy to swallow. Easy tabs.

    Identifier

    00036800115859

    SKU/UPC

    3680011585

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 floz

    Description

    Other Information: Each teaspoon contains: sodium 10 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: Ibuprofen 100 mg fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Last up to 8 hours. Blue raspberry! For ages 2-11 years. Alcohol-free. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information visit www.Advil.com.

    Identifier

    00305730174305

    SKU/UPC

    30573017430

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Description

    Temporarily relieves minor aches and pains due to: headache, the common cold, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps, temporarily reduces fever. Easy to swallow. Gluten free. Instant cooling sensation-cool ice®. Compare to extra strength tylenol® active ingredient.

    Identifier

    00036800109629

    SKU/UPC

    3680010962

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Anacin® Pain Reliever Coated Tablets. Aspirin + caffeine = fast pain relief. Aspirin (NSAID)/caffeine pain reliever aid. Trusted. Safe. Effective. Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Muscular aches. A cold. Backache. Arthritis. Menstrual cramps. Questions Call 1-800-344-7239 or visit our website at www.anacin.com. ©2013.

    Identifier

    00363736200350

    SKU/UPC

    36373620035

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Anacin
  • Size

    36 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    40 ct

    Description

    Other Information: Each Tablet Contains: sodium 22 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg (Provided as ibuprofen sodium 256 mg). Pain reliever/fever reducer (NSAID). Film-coated ibuprofen sodium. Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730133401

    SKU/UPC

    30573013340

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCl, 25 mg. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (Capsule-shaped tablets). New product. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Germany.

    Identifier

    00325866553065

    SKU/UPC

    32586655306

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and diphenhydramine citrate. Triple action formula. New! Caffeine-free. Non-habit forming. Questions or comments? 1-800-452-0051. Visit us at www.ecedrin.com.

    Identifier

    00300672056245

    SKU/UPC

    30067205624

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    40 ct

    Description

    Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Soft Grip® Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. The Aleve Soft Grip Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation Just 1 gelcap can manage pain for up to 12 hours The Soft Grip Arthritis Cap is child resistant ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors. For minor aches and pains due to minor arthritis, back and body aches, and headache

    Identifier

    00325866536464

    SKU/UPC

    32586653646

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    1 oz

    Description

    Misc: 1% hydrocortisone. Cools itch fast. Fast acting long lasting! Doctors recommend No. 1 itch medicine (Refers to the ingredient hydrocortisone). Insect bites. Poison ivy, rashes. Sunburn itch. Inflammation. Soothes irritated skin. Cools on contact. Cools the itch & continues relieving for hours. Cooling relief gel cools on contact. Feel the heal. www.Chattem.com. For more information please visit: www.Cortizone10.com.

    Identifier

    00041167003602

    SKU/UPC

    4116700360

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    100 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105059

    SKU/UPC

    32586610505

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/diphenhydramine citrate, 38 mg tablets. Coated caplets (capsule-shaped tablets). www.motrin.com.

    Identifier

    00300450563200

    SKU/UPC

    30045056320

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    40 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium (20mg). Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat about 104 degrees F (40 degrees C). Misc: 40 caplets (capsule-shaped tablets). New product. Sleep aid plus 12 hour pain relieving strength of Aleve. Questions or comments? 1-800-395-0689 (Mon - Fri 9AM - 5 PM EST). Made in Germany.

    Identifier

    00325866553072

    SKU/UPC

    32586655307

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Topcare® extra strength pain relief acetaminophen temporarily relieves minor aches and pains due to: headache, backache, toothache, the common cold, minor pain of arthritis, muscular aches, premenstrual and menstrual cramps and temporarily reduces fever. †This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of extra strength tylenol®. Quality guaranteed. Gluten free. Compare to extra strength tylenol® active ingredient†.

    Identifier

    00036800128866

    SKU/UPC

    3680012886

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Misc: Contains acetaminophen, aspirin (NSAID) & caffeine. Max Formula for Complete Relief of: cramps; headache; backache; fatigue. Questions or comments? www.chattem.com. www.pamprin.com.

    Identifier

    00041167300657

    SKU/UPC

    4116730065

    Manufacturer

    Chattem

    Brand

    Pamprin
  • Size

    20 ct

    Description

    Advil® Ibuprofen tablets, 200mg (Provided as ibuprofen sodium 256mg) Tablets. Film-coated, ibuprofen sodium. Pain reliever/fever reducer (NSAID). Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Backache. Menstrual cramps. The common cold. Muscular aches. Minor pain of arthritis. Temporarily reduces fever. Questions or comments Call weekdays 9 AM to 5 PM EST at 1-800-88-ADVIL. For most recent product information, visit www.advil.com. ©2014 Pfizer Inc.

    Identifier

    00305730133203

    SKU/UPC

    30573013320

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    0.5 oz

    Description

    Other Information: Store 68 to 77 degrees F (20 to 25 degrees C). Misc: Neomycin sulfate. Polymyxin B sulfate. Pramoxine HCl. Dual Action Cream: soothing infection protection; maximum strength pain relief. No sting. No. 1 doctor recommended brand. + Pain relief cream. Soothes cuts, scrapes, and burns. Every cut. Every time. Use with band-aid bandages. Questions? Call 800-223-0182 or outside the US 215-273-8755 (collect). www.neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00300810737944

    SKU/UPC

    30081073794

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    4 floz

    Description

    Other Information: Each teaspoon contains: sodium 3 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: For ages 2-11 years. Ibuprofen 100 mg fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information, visit www.Advil.com.

    Identifier

    00305730171304

    SKU/UPC

    30573017130

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    0.9 oz

    Description

    For rapid cooling relief from hemorrhoids, choose Preparation H® Cooling Gel with vitamin E and aloe. It provides fast cooling relief from painful burning, itching and discomfort of hemorrhoids without greasy, staining and unpleasant scent. Preparation H® Cooling Gel shrinks swollen tissue and relieves external discomfort. Fast cooling relief from painful burning, itching and discomfort Shrinks swollen hemorrhoids Relieves external discomfort

    Identifier

    00305732840109

    SKU/UPC

    30573284010

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    PREPARATION H
  • Size

    1 oz

    Description

    Other Information: Store at room temperature. Misc: Quickly relieves itching from poison-ivy, oak, sumac and skin irritations. Zinc-complex. Quick relief. Questions or comments www.ivydry.com. Treating poison ivy since 1945. If you get poison ivy, you know you'll want to use a product with proven effectiveness that you can trust. Look no further than Ivy-Dry known and trusted for over 50 years. Zinc acetate has been the basis of Ivy-Dry's treatments for many years. Zinc, in various forms has been proven to be very helpful in treating skin irritations and reducing itching. Our new zinc-complex is a unique combination of Zincs that enhance zinc acetate's inherent soothing and anti-itching properties. This innovative combination is an Ivy-Dry exclusive.

    Identifier

    00312126102019

    SKU/UPC

    00000000031212610201

    Manufacturer

    Ivy-Dry

    Brand

    Ivy Dry
  • Size

    0.9 oz

    Description

    For effective relief of anal itch, Preparation H® Anti-Itch Cream Hydrocortisone 1%, with maximum-strength anti-itch and smooth cream formula and doctor-prescribed ingredient, provides maximum strength without a prescription. Maximum strength hydrocortisone cream Relieves anal itch Available without a prescription

    Identifier

    00305732830100

    SKU/UPC

    30573283010

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    PREPARATION H
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Misc: Acetaminophen extended-release tablets, 650 mg. Pain reliever/fever reducer. See new warning. For the temporary relief of minor arthritis pain. Caplets (capsule-shaped tablets) - 650 mg each. Push & turn cap. Quality guaranteed. Compare to Tylenol 8HR Arthritis Pain active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol 8HR Arthritis Pain). Contains no aspirin. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free.

    Identifier

    00036800106161

    SKU/UPC

    3680010616

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    5 floz

    Description

    Other Information: Avoid excessive heat. Misc: Pain relieving. Cleans. Soothes instantly. Prevents infection. Questions? 1-844-241-5454. Mon-Fri (8-5 CST) or www.bactine.com.

    Identifier

    00365197810055

    SKU/UPC

    36519781005

    Manufacturer

    WellSpring Pharmaceutical

    Brand

    Bactine
  • Size

    24 ct

    Identifier

    00305730151214

    SKU/UPC

    00305730151214
  • Size

    50 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, headache, toothache, the common cold, premenstrual and menstrual cramps, temporarily reduces fever. Lasts up to 8 hours For the temporary relief of minor arthritis pain Contains no aspirin; gluten free Compare to tylenol® arthritis pain active ingredient**

    Identifier

    00036800106178

    SKU/UPC

    3680010617

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    180 ct

    Description

    Enteric safety coated Compare to st joseph safety coated aspirin 81 mg Gluten free Adult low strength

    Identifier

    00036800109537

    SKU/UPC

    3680010953

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    80 ct

    Description

    Advil PM Ibuprofen 200 mg Coated Caplets* - 80 CT. Diphenhydramine citrate, 38 mg. Pain reliever (NSAID)/nighttime sleep-aid. *Capsule-shaped tablets. See new warnings information. Wyeth for most recent product information, visit www.advil.com. Appearance of the blue Advil PM caplet is a trademark of Wyeth Consumer Healthcare. Uses: For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep. Questions or comments Call weekdays 9 AM to 5 PM EST at 1-800-88-ADVIL. 2009 Wyeth.

    Identifier

    00305730164405

    SKU/UPC

    30573016440

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    0.5 oz

    Description

    Other Information: Store at 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Misc: Neomycin Sulfate-Polymyxin B Sulfate-Pramoxine HCl. No. 1 doctor recommended brand. Dual action cream. For kids ages 2+. Soothing infection protection. Maximum strength pain relief. No sting. Soothes cuts, scrapes, and burns. every cut. Every time. Use with Band-Aid bandages. www.Neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00312547407403

    SKU/UPC

    31254740740

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    2.5 floz

    Description

    Aspercreme® Max Pain Relieving Liquid No-Mess Roll-On. Powerful heating action. Arthritis strength. Menthol 16%. Roller ball keeps hands clean. With skin conditioners. Deep, penetrating heat. Roller ball keeps hands clean. Uses: Temporarily relieves minor pain associated with: Arthritis. Simple backache. Muscle strains. Sprains. Bruises. Cramps. Recyclable carton. www.chattem.com. ©2015.

    Identifier

    00041167057506

    SKU/UPC

    4116705750

    Manufacturer

    Chattem, Inc.

    Brand

    Aspercreme
  • Size

    2.3 floz

    Description

    Other Information: Store at 68 to 77 degrees F (20 to 25 degrees C). Protect from freezing. Misc: Benzalkonium chloride. Ages 2 and up. No sting. Kills germs to help prevent infection. See new directions! From the No. 1 doctor recommended brand. Does not contain antibiotics. www.neosporin.com. Questions? Call toll-free 800-223-0182 or 215-273-8755 (collect). Made in Canada.

    Identifier

    00312547936576

    SKU/UPC

    31254793657

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin